29 February, 2020

Rnd#1 Penrite V8 Superboats - Temora, NSW (Colin Parish Memorial - day/night)

FAQ'S

How much does it cost to attend

Adults $25.00
Pensioners $20.00
Age 6-16 $10.00
Under 6 - Free
Family - $60.00 (2 Adults, 2 Children under 16)

What time does it start

Gates open at 2:00PM
Racing from 3:00PM - 9:30PM (approx)

What should I bring

Food and Drinks Available
BYO Alcohol - Cans only, NO GLASS
You are welcome to bring chairs, picnic rug, pop up shade tents

Costs :SEE ABOVE - FAQ

Location :Temora, NSW

Time of Race :3:00PM - 9:30PM

The V8 Superboats return to Lake Centenary in Temora (NSW) for the opening round of the 2020 season with a traditional day/night race for the annual Colin Parish Memorial.

2:00PM Gates Open
3:00PM Qualifying #1 (60-minutes) ALL CLASSES
4:00PM Qualifying #2 (60-minutes) ALL CLASSES
5:00PM Qualifying #3 (60-minutes) ALL CLASSES
6:00PM Qualifying #4 (60-minutes) ALL CLASSES
7:00PM Dinner break / Pit walk (30-minutes)
7:30PM TOP 12 FINAL - LS CLASS
7:50PM TOP 12 FINAL - 400 CLASS
8:10PM TOP 12 FINAL - UNLIMITED SUPERBOAT
8:30PM TOP 6 FINAL - LS CLASS
8:40PM TOP 6 FINAL - 400 CLASS
8:50PM TOP 6 FINAL - UNLIMITED SUPERBOAT
9:00PM FINAL - LS CLASS
9:10PM FINAL - 400 CLASS
9:20PM FINAL - UNLIMITED SUPERBOAT